# SDR CHIR3012100717

- Difficulty date: October 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 78,714 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 107S1012157
- Condition: Corroded
- Location: Bs 383-410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BELLY WASH, IT WAS NOTICED THAT THERE WAS A SMALL "BULGE" ON THE BOTTOM SKIN OF THE LT TORQUE BOX.   AFTER INSPECTION IT WAS DETERMINED TO BE CORROSION.  REPAIRED THE SKIN.
